Journal of Differential Geometry

Deformation of submanifolds of homogeneous spaces

Gary R. Jensen

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 16, Number 2 (1981), 213-246.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214436100

Digital Object Identifier
doi:10.4310/jdg/1214436100

Mathematical Reviews number (MathSciNet)
MR638789

Zentralblatt MATH identifier
0473.53044

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 53B25: Local submanifolds [See also 53C40]

Citation

Jensen, Gary R. Deformation of submanifolds of homogeneous spaces. J. Differential Geom. 16 (1981), no. 2, 213--246. doi:10.4310/jdg/1214436100. https://projecteuclid.org/euclid.jdg/1214436100


Export citation